# SDR AALA202304058425

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 25,817 hours, 12,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR HANDLE FELL APART WHILE FLIGHT ATTENDANT WAS DISARMING IT. MAINTENANCE  RE-INSTALLED SLIDE ARM HANDLE PER AMM 52-13-22 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
